| Model Number |
340-000-000 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Codes |
Respiratory Insufficiency (4462); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during rapid sequence induction for endotracheal intubation, the video laryngoscope exhibited a software malfunction resulting in a frozen/blocked screen.The device functioned normally during the pre-use check; however, the issue occurred at the time of intubation and was resolved after replacing the battery.A post-procedure test with the same battery reproduced the malfunction.The intubation was successfully completed, and no patient injury was reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.